# SDR R61A2023122300756

- Difficulty date: December 6, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 18,136 hours, 12,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17119903401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DMI#R1025695/1 LH FRAME 52 CRACKED. REPLACED IAW SRM 51-41-01, 51-43-03, ETD2023-002204
